# SDR SWAA086650

- Difficulty date: November 25, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 22,806 hours, 13,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS LIGHT LOOSE AT ROW 1.  REMOVED AND REPLACED EEPLS PER MM.
